MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES; HIP CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES; HIP CUP
Model Number 01.32.158DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 july 2022 lot 2104116: (b)(4) items manufactured and released on 19-july-2021.Expiration date: 2026-06-29.No anomalies found related to the problem.To date, 74 items of the same lot have been sold without any similar reported event during the period of review.Additional implanted components: batch review performed on 27 july 2022 stem: amistem p 01.18.413 amistem-p lat stem size 3 (k173794) lot.2106219: lot 2106219: (b)(4) items manufactured and released on 31-aug-2021.Expiration date: 2026-08-17.No anomalies found related to the problem.To date, 80 items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 27 july 2022 ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot.2115386: lot 2115386: (b)(4) items manufactured and released on 07-apr-2022.Expiration date: 2027-02-02.No anomalies found related to the problem.To date, 90 items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 27 july 2022 liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.2116165: lot 2116165: (b)(4) items manufactured and released on 15-dec-2021.Expiration date: 2026-11-30.No anomalies found related to the problem.To date, 105 items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
At about 1 month after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised all implants.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES
Common Device Name
HIP CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15156785
Report Number3005180920-2022-00603
Device Sequence Number20142344
Product Code LPH
UDI-Device Identifier07630030810893
UDI-Public07630030810893
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2026
Device Model Number01.32.158DH
Device Catalogue Number01.32.158DH
Device Lot Number2104116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale